# SDR 39LA2013121935

- Difficulty date: December 19, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N620AR
- Make and model: Casa C212DF
- Aircraft serial: 379
- Aircraft time: 9,367 hours, 9,758 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Channel
- Part number: 2024T3QQA2505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK SUPPORT CHANNEL BETWEEN FS 2400 & FS 2960 HAS HEAVY CORROSION AROUND ATTACHMENTS. REPLACED SEAT TRACK SUPPORT CHANNEL BETWEEN FS 2400 & 2960 IAW EO 2013047-311 PARA 8 33 REV B.
